# SDR DXTA200601306

- Difficulty date: March 18, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 6,127 hours, 4,420 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Control
- Part number: NPN
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Fuel Control Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE TAKEOFF THRUST AT 13 DEG CELSIUS ONLY PRODUCING 94.1% N-1.  MADE MINOR ADJUSTMENT TO FCU AND MADE ADJUSTMENT TO THROTTLE COLLAR ON THE NR 2 SIDE.  RAN AIRCRAFT AND CHECKED IDLE, POWER OF THE DAY, ACCELERATION AND DECEL CHECKED GOOD.  WORK DONE IAW CHAP 72-00-00 OF THE HONEYWELL TFE731 LMM AND CHAP 76-10-00 OF THE HAWKER 800XP MM.
